# SDR SWIA201128999

- Difficulty date: December 17, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 7,365 hours, 4,283 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Unit
- Condition: Defective
- Location: Interphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ROSE OUT OF THE PA BUTTON ON THE INTERPHONE CONTROL PANEL WHEN THE PA BUTTON WAS PRESSED.  (FLT 6209)  INSTALLED SERVICABLE INTERPHONE CONTROL UNIT. PN: 5088-1-3 SN OFF: 2802
